# SDR CALA2024051501476

- Difficulty date: May 12, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 77,740 hours, 32,608 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C161994
- Condition: Missing
- Location: Wing
- Part time: 8,385 hours, 3,808 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 FUEL CAP REPORTED MISSING BY FUELER IN PHL WILL FOLLOW UP WITH PHL STATION IF LEFT BEHIND.IF FOUND WILL UPDATE LOGPAGE. FUEL CAP MISSING FUELING AND DEFUELING CAP MISSING. REQUESTING DEFERAL. APPROVED BY TOMC OK TO CONTINUE. C/W DDP DISPATCH DESK: 12 NAME: CB DATE: 12-MAY-24- OK TO DEFER FUEL CAP MISSING CAP, COUPLING R OFF 31-2825-9-0001 1994 ON 0000 CAP, COUPLING R OFF 31-2825-9-0001 1994 ON 31-2825-9-0001 1332 REPLACED MISSING REFUELING CAP PARTS USED: 1515137,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1515137 SN OFF 1994
